# SDR DXTA200601275

- Difficulty date: March 1, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 5,144 hours, 3,206 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLIGHT, LEFT WING FUEL 3100 LBS., CENTER O LBS., RIGHT WING FUEL 3100 LBS., RECEIVED LEFT WING TANK O'FILL CAS MESSAGE.  VISUAL CHECK SHOWED FUEL VENTING FROM LEFT WING.  TURNED OFF LEFT CENTER WING TRANSFER AND YAWED AIRCRAFT.  FUEL VENTING DID NOT STOP UNTIL 500 LBS IMBALANCE.  FOUND GAP BETWEEN I/B LT CLIMB VENT TUBE TO BE OUT OF LIMITS AT UPPER END TO WING SKIN.  ADJUSTED FROM THE OUT OF LIMITS .90", BACK TO THE REQUIRED .41" MAXIMUM.  TOPPED-OFF WINGS AND CHECKED FOR STATIC LEAKS.  LEAK CHECK OK.  A/C DEFUELED BACK THE FUEL LEVEL AS HWEN AIRCRAFT CAME TO TOLEDO.  DONE IAW CHAP 28-10-04 & 6-20-02 OF THE CESSNA 750 MAINT MANUAL.  LEAK CHECKS OK.
